# SDR DALA2025121709193

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EXISTING REPAIR HAS TO BE RE-DONE AT FR 27-28, STR 51L TO 53L.   RE-WORKED PER ERA 630655-14. (1353137)
